# SDR 08FDEA02436

- Difficulty date: June 25, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 57,780 hours, 12,184 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70602
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN UNDER RIGHT BODY FAIRING NR 347DF, 01 EACH SURFACE CORROSION FOUND   NEAR FASTENER HOLE AT STATION 2155.  CORROSION REMOVED AS PER SRM   51-21-01 VOL.II.  EXCEEDED LIMITS AS PER SRM 53-00-01, FIG. 2, VOL.I. REPAIR CARRIED OUT AS   PER   SRM 53-20-00, FIG.13, VOL.I. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
